# SDR HNAA2019052700149

- Difficulty date: May 23, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 45,167 hours, 42,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

624     21-01  2045341  23MAY19  PHL  CLOSE ELECTRIC BURNING SMELL IN COCKPIT AT 23K FT. ICING SYSTEM BRIEFLY CAME ON. ODOR DISSIPATED AT 20K FT DESCENDING. 27371    00 JJC FACT  23MAY19  16:01  PHL INSPECTED AND SMELL CHECKED BOTH RELAY PANELS L/R, NOSE AVIONICS BAY AND REAR NOSE AVIONICS BAY, ALL FLASHLIGHTS, UNDER INSTRUMENT PANEL LEFT AND RIGHT SIDE. RAN ALL SYSTEMS AND NO SMELL OR EVIDENCE OF BURNING NOTED . AIRCRAFT OK FOR SERVICE.
